A 41-year-old female asked:
Disclaimer

get numbness in hands/feet @ time of b12 shot. when diagnosed was in mid 100's. anything i can do for numbness?

1 doctor answer
Dr. Bennett Machanic
52 years experience Neurology
Pernicious anemia: Sounds like you possess a significant b-12 problem, and you may require several injections over many months prior to restoration of normal b vitamin function in your body. Be patient, as your treatment will eventually eliminate the numbness.
Answered on Nov 28, 2017
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A male asked:
Dr. Cynthia Archer
19 years experience Internal Medicine
You need to see MD: The symptoms you describe are clearly not normal. The potential causes are numerous, and if not identified may result in significant medical problems ... Read More
A 59-year-old female asked:
Dr. Su Fairchild
24 years experience Integrative Medicine
Soon: Most people who are B12 deficient improve quickly after starting shots. Make sure you are also taking methylcobalamin orally daily. Persistent numbne ... Read More
1
1 thank
A 47-year-old member asked:
Dr. Alan Ettinger
49 years experience Podiatry
Yes: It can.
A 33-year-old female asked:
Dr. Randy Baker
40 years experience Holistic Medicine
Quite possibly: The symptoms you have can be caused by B12 & your levels are low enough to be causing symptoms. I suggest injections of b12, ideally as methylcobalami ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month